Download article

On solvability of mixed value problem for linear parabolo-hyperbolic Fredholm integro-differential equation

T. K. Yuldashev1

AnnotationIn this paper it is considered the questions of one-value solvability of mixed value problem for linear parabolo-hyperbolic Fredholm integro-differential equation in an infinite strip.
Keywordsmixed value problem, mixed type equation, integro-differential equation, one-value solvability, degenerate kernels

1Associate professor of Higher Mathematics Chair, M. F. Reshetnev Siberian State Aerospace University, Krasnoyarsk, tursunbay@rambler.ru.

Citation: T. K. Yuldashev, "[On solvability of mixed value problem for linear parabolo-hyperbolic Fredholm integro-differential equation]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,15:3 (2013) 158–163 (In Russian)